This is my 3rd month on ortho tri cyclen lo and I have bleed the whole month but this my period lasted 2 days and last month it was light but lasted 7 days... Is that normal because I'm bout to have a fit
Its normal until you're body gets used to the hormones. That can take about 6 months. After that if its still happening maybe you need to change pills. Its normal to have a lighter period because the pill decreases the uterine lining and that is what we "bleed" when we have a period.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2013 • 3 answers
Posted 2 Feb 2015 • 1 answer
Ortho Tri-Cyclen - I'm on the 3rd green pill day, at the end of my second month on tri-cyclen low. I
Posted 3 Dec 2015 • 0 answers
Ortho Tri-Cyclen Lo - after one month of taking ortho tri cyclen lo . will I experience side effects
Posted 28 Jan 2016 • 0 answers
Posted 21 Feb 2017 • 0 answers